# SDR UALA2012042302423

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 43,196 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Condition: Deteriorated
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC BLEED DUCT INSULATION BLANKET DETERIORATED AND FALLING APART (LOWER HALF), ON THE NR 1 ENGINE.  REPLACED DUCT INSULATION.
